Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 33, NWS Des Moines, IA

May 25, 2011Madison County, Warren County, Iowa

NWS Des Moines, IA issued this river flood warning at May 25, 2011, 6:04 AM CDT for Madison County, Warren County, Iowa. It took effect at May 25, 2011, 1:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 25, 2011, 6:04 AM CDT (11:04 UTC)
In effect from
May 25, 2011, 1:00 PM CDT
Expired
May 26, 2011, 8:36 AM CDT
In force
20 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Madison County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 45 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River near Norwalk (NRWI4). The gauge peaked at 17.93 ft at May 26, 2011, 5:00 PM CDT.

actionminormoderatemajor1015202505/2505/2605/27
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05486000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WGUS43 KDMX 251104
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
604 AM CDT WED MAY 25 2011

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...

  NORTH RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...WARREN
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC121-181-261104-
/O.NEW.KDMX.FL.W.0033.110525T2331Z-110528T0300Z/
/NRWI4.1.ER.110525T2331Z.110526T0600Z.110527T0300Z.NO/
604 AM CDT WED MAY 25 2011

...FLOOD WARNING IN EFFECT UNTIL LATE THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL LATE THURSDAY EVENING.
* AT  5:15 AM WEDNESDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 19.2 FEET AFTER MIDNIGHT TONIGHT. GO BELOW FLOOD STAGE 
  LATE THURSDAY EVENING.

$$
5 follow-up statements
469 
WGUS83 KDMX 251118
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
618 AM CDT WED MAY 25 2011

...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...

  NORTH RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...WARREN
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC121-181-261118-
/O.EXT.KDMX.FL.W.0033.110525T1800Z-110528T1647Z/
/NRWI4.1.ER.110525T1800Z.110526T1200Z.110527T1647Z.NO/
618 AM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MIDDAY FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL MIDDAY FRIDAY.
* AT  5:15 AM WEDNESDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND CONTINUE 
  RISING TO 20.5 FEET THURSDAY MORNING. GO BELOW FLOOD STAGE MIDDAY 
  FRIDAY.

$$
731 
WGUS83 KDMX 252022
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
322 PM CDT WED MAY 25 2011

.UPDATED INFORMATION FOR THE DES MOINES RIVER BASIN BELOW SAYLORVILLE
RESERVOIR.

RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC179-262022-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-110528T0000Z/
/OTMI4.1.ER.110525T1213Z.110525T1520Z.110527T0000Z.NO/
322 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL THURSDAY EVENING.
* AT  2:50 PM WEDNESDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT...AND 
  CONTINUE RISING TO 11.5 FEET THURSDAY MORNING. GO BELOW FLOOD 
  STAGE THURSDAY EVENING.


$$

IAC121-181-262021-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-110527T1900Z/
/NRWI4.1.ER.110525T2105Z.110526T0600Z.110526T1900Z.NO/
322 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL THURSDAY AFTERNOON.
* AT  2:15 PM WEDNESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 18.8 FEET AFTER MIDNIGHT TONIGHT. GO BELOW FLOOD 
  STAGE THURSDAY AFTERNOON.


$$

IAC121-181-262021-
/O.EXT.KDMX.FL.W.0034.000000T0000Z-110527T2113Z/
/IDNI4.1.ER.110525T1152Z.110526T0000Z.110526T2113Z.NO/
322 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING
  HILL...TO THE DES MOINES RIVER.
* UNTIL LATE THURSDAY AFTERNOON.
* AT  2:15 PM WEDNESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.7 FEET THIS EVENING. GO BELOW FLOOD STAGE 
  LATE THURSDAY AFTERNOON.


$$

IAC181-252052-
/O.CAN.KDMX.FL.W.0035.000000T0000Z-110526T2145Z/
/AKWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
322 PM CDT WED MAY 25 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH RIVER NEAR ACKWORTH...OR FROM OTTER CREEK NEAR MILO...TO 
  THE DES MOINES RIVER.
* AT  2:15 PM WEDNESDAY THE STAGE WAS 25.7 FEET.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 25.8 FEET. FALL TO 16.2 
  FEET THURSDAY MORNING.


$$

IAC123-125-262021-
/O.CON.KDMX.FL.W.0040.110526T0300Z-110527T1930Z/
/BSSI4.1.ER.110526T0300Z.110526T1200Z.110526T1930Z.NO/
322 PM CDT WED MAY 25 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL THURSDAY AFTERNOON.
* AT  2:15 PM WEDNESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS EVENING...AND CONTINUE 
  RISING TO 19.3 FEET THURSDAY MORNING. GO BELOW FLOOD STAGE 
  THURSDAY AFTERNOON.


$$

ZOGG
457 
WGUS83 KDMX 260330
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1030 PM CDT WED MAY 25 2011

...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...

  NORTH RIVER...MIDDLE RIVER...CEDAR CREEK...THOMPSON RIVER...
  CHARITON RIVER...SOUTH FORK CHARITON RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR...
  LUCAS...MADISON...MAHASKA...MARION...WARREN...WAYNE

RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC121-181-270330-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-110527T0640Z/
/NRWI4.1.ER.110526T0552Z.110526T0600Z.110526T0640Z.NO/
1030 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT  9:15 PM WEDNESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...REMAIN NEAR OR POSSIBLY GO JUST ABOVE FLOOD STAGE
  TONIGHT...THEN BEGIN TO FALL.


$$

IAC121-181-270329-
/O.EXT.KDMX.FL.W.0034.000000T0000Z-110527T1950Z/
/IDNI4.1.ER.110525T1152Z.110525T2345Z.110526T1950Z.NO/
1030 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING
  HILL...TO THE DES MOINES RIVER.
* UNTIL THURSDAY AFTERNOON.
* AT  9:15 PM WEDNESDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE THURSDAY AFTERNOON.


$$

IAC123-125-270329-
/O.EXT.KDMX.FL.W.0040.000000T0000Z-110527T1730Z/
/BSSI4.1.ER.110526T0456Z.110526T1200Z.110526T1730Z.NO/
1030 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MIDDAY THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL MIDDAY THURSDAY.
* AT  9:15 PM WEDNESDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS EVENING...AND CONTINUE 
  RISING TO 19.1 FEET THURSDAY MORNING. GO BELOW FLOOD STAGE MIDDAY 
  THURSDAY.


$$

IAC053-270329-
/O.EXT.KDMX.FL.W.0032.000000T0000Z-110528T1200Z/
/DVSI4.1.ER.110525T2117Z.110526T1200Z.110527T1200Z.NO/
1030 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND 
  RIVER...TO THE IOWA-MISSOURI BORDER.
* UNTIL FRIDAY MORNING.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...QUICKLY RISE TO 11.4 FEET THURSDAY MORNING. GO BELOW 
  FLOOD STAGE FRIDAY MORNING.


$$

IAC117-185-270329-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-110527T1559Z/
/CHTI4.1.ER.110526T0910Z.110526T1200Z.110526T1559Z.NO/
1030 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR CHARITON...OR FROM WOLF CREEK...TO RATHBUN 
  RESERVOIR.
* UNTIL THURSDAY MORNING.
* AT  9:45 PM WEDNESDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THURSDAY MORNING...AND 
  CONTINUE RISING TO 18.2 FEET THURSDAY MORNING. GO BELOW FLOOD 
  STAGE LATE THURSDAY MORNING.


$$

IAC007-185-270329-
/O.EXT.KDMX.FL.W.0036.000000T0000Z-110527T1208Z/
/PRMI4.1.ER.110525T1241Z.110526T0600Z.110526T1208Z.NO/
1030 PM CDT WED MAY 25 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON 
  CREEK NEAR CORYDON...TO RATHBUN RESERVOIR.
* UNTIL THURSDAY MORNING.
* AT  9:45 PM WEDNESDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.0 FEET AFTER MIDNIGHT TONIGHT. GO BELOW FLOOD
  STAGE THURSDAY MORNING.


$$
444 
WGUS83 KDMX 260916
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
415 AM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...

  DES MOINES RIVER...NORTH RIVER...CEDAR CREEK...CHARITON RIVER...
  SOUTH FORK CHARITON RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...BOONE...
  HAMILTON...LUCAS...MADISON...MAHASKA...MARION...WAPELLO...
  WARREN...WAYNE...WEBSTER
  
...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...

  WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...THOMPSON 
  RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...DECATUR...EMMET...
  HUMBOLDT...KOSSUTH
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC063-270915-
/O.CON.KDMX.FL.W.0029.000000T0000Z-000000T0000Z/
/ESVI4.1.ER.110522T1945Z.110527T1200Z.000000T0000Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE 
  IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 8.5 FEET FRIDAY MORNING...THEN BEGIN FALLING.


$$

IAC091-270914-
/O.CON.KDMX.FL.W.0030.000000T0000Z-000000T0000Z/
/HBTI4.1.ER.110524T1958Z.110528T0000Z.000000T0000Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER 
  DAM...TO THE EAST FORK DES MOINES RIVER.
* UNTIL FURTHER NOTICE.
* AT  3:15 AM THURSDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 8.9 FEET FRIDAY EVENING...THEN BEGIN FALLING.


$$

IAC091-109-270914-
/O.CON.KDMX.FL.W.0031.000000T0000Z-000000T0000Z/
/AGNI4.1.ER.110523T1107Z.110528T0000Z.000000T0000Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK 
  NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE.
* UNTIL FURTHER NOTICE.
* AT  3:15 AM THURSDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.8 FEET FRIDAY EVENING...THEN BEGIN FALLING.


$$

IAC015-079-187-270914-
/O.EXT.KDMX.FL.W.0039.110526T0913Z-110602T1200Z/
/STRI4.1.ER.110526T0852Z.110528T0600Z.110601T1200Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO 
  NEAR THE CITY OF BOONE.
* UNTIL WEDNESDAY MORNING.
* AT  3:00 AM THURSDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING...AND CONTINUE
  RISING TO 16.1 FEET EARLY SATURDAY MORNING. GO BELOW FLOOD STAGE 
  WEDNESDAY MORNING.


$$

IAC179-270914-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-110527T1411Z/
/OTMI4.1.ER.110525T1213Z.110525T1520Z.110526T1411Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL THIS MORNING.
* AT  3:50 AM THURSDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE THIS MORNING.


$$

IAC121-181-270914-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-110527T1414Z/
/NRWI4.1.ER.110526T1031Z.110526T1200Z.110526T1414Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL THIS MORNING.
* AT  3:15 AM THURSDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 18.2 FEET THIS MORNING. GO BELOW FLOOD STAGE THIS 
  MORNING.


$$

IAC123-125-270914-
/O.EXT.KDMX.FL.W.0040.000000T0000Z-110527T1718Z/
/BSSI4.1.ER.110526T0432Z.110526T1200Z.110526T1718Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MIDDAY TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL MIDDAY TODAY.
* AT  3:15 AM THURSDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 18.8 FEET THIS MORNING. GO BELOW FLOOD STAGE 
  MIDDAY TODAY.


$$

IAC053-270914-
/O.CON.KDMX.FL.W.0032.000000T0000Z-110528T1200Z/
/DVSI4.1.ER.110525T2117Z.110526T1800Z.110527T1200Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND 
  RIVER...TO THE IOWA-MISSOURI BORDER.
* UNTIL FRIDAY MORNING.
* AT  3:00 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 10.5 FEET THIS AFTERNOON. GO BELOW FLOOD STAGE 
  FRIDAY MORNING.


$$

IAC117-185-270914-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-110527T1223Z/
/CHTI4.1.ER.110526T1152Z.110526T1200Z.110526T1223Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR CHARITON...OR FROM WOLF CREEK...TO RATHBUN 
  RESERVOIR.
* UNTIL THIS MORNING.
* AT  3:45 AM THURSDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 18.0 FEET THIS MORNING. GO BELOW FLOOD STAGE THIS 
  MORNING.


$$

IAC007-185-270914-
/O.EXT.KDMX.FL.W.0036.000000T0000Z-110527T1310Z/
/PRMI4.1.ER.110525T1241Z.110526T0815Z.110526T1310Z.NO/
415 AM CDT THU MAY 26 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON 
  CREEK NEAR CORYDON...TO RATHBUN RESERVOIR.
* UNTIL THIS MORNING.
* AT  3:45 AM THURSDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE THIS MORNING.


$$
190 
WGUS83 KDMX 261336
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
836 AM CDT THU MAY 26 2011

...THE FLOOD WARNING IS CANCELED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...

  NORTH RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...WARREN
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC121-181-261406-
/O.CAN.KDMX.FL.W.0033.000000T0000Z-110527T1414Z/
/NRWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 AM CDT THU MAY 26 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* AT  8:15 AM THURSDAY THE STAGE WAS 17.7 FEET.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 17.8 FEET. FALL TO 16.1 
  FEET FRIDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 25, 3:55 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 25, 3:55 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
355 AM CDT WED MAY 25 2011

.DISCUSSION...
MAIN FOCUS REVOLVES AROUND LARGE UPPER LEVEL SYSTEM CURRENTLY
SPINNING ACROSS CENTRAL KANSAS...WITH THE SYSTEM NEARLY STACKED AS
THE SFC LOW SITUATED ACROSS CENTRAL/SOUTH CENTRAL KANSAS AS WELL.
INITIAL BANDS OF PRECIPITATION CURRENTLY PUSHING THROUGH THE AREA
WITH SOME HEAVIER RAINFALL WITH THE EMBEDDED THUNDERSTORMS. AS
SYSTEM SLOWLY LIFTS NORTHEASTWARD INTO NORTHERN MISSOURI BY LATE
THIS AFTERNOON/EARLY EVENING...EXPECT CURRENT BAND TO CONTINUE TO
TRACK NORTH NORTHWESTWARD THROUGH THE CWA. FORCING TO REMAIN IN
PLACE ACROSS THE CWA THROUGHOUT MOST OF THE DAY...PARTICULARLY
ACROSS NORTHWESTERN HALF OF THE CWA. EXPECT ACTIVITY TO BE A LITTLE
MORE SPOTTY ACROSS THE SOUTH THIS MORNING...WITH ADDITIONAL
REDEVELOPMENT ACROSS THE SOUTHEAST THIS AFTERNOON AS SFC WARM FRONT
NEARS THE CWA. CURRENTLY MODELS BRING FRONT JUST UP TO THE
BORDER...WITH INSTABILITY EXPECTED TO BE GREATEST IN THAT AREA.
THEREFORE WITH MUCH OF THE HEAVY RAIN THREAT WAINING ACROSS THE CWA
WITH THE EXCEPTION OF THE FAR SOUTHEAST WHERE REDEVELOPMENT IS
EXPECTED LATER TODAY...WILL CANCEL FLASH FLOOD WATCH FOR MUCH OF THE
SOUTHWEST/SOUTH CENTRAL CWA. ANY SEVERE POTENTIAL ALSO RELEGATED TO
THE FAR SOUTHEASTERN CWA IN VICINITY OF THE SFC FRONT/WARM FRONT
ALOFT. OTHER CONCERN TODAY INTO TONIGHT WILL BE ON WINDS...WITH A
TIGHTENING OF THE SFC PRESSURE GRADIENT EXPECTED AS THE SFC LOW
DEEPENS AND PUSHES SOUTH OF THE AREA. LOW LEVEL WINDS...AND SFC
WINDS EXPECTED TO PICK UP INTO THE 20 TO 30 KT RANGE...WITH WINDS
JUST OFF THE SURFACE IN THE 30 TO 40 KT RANGE. NAM...SREF...AND RUC
SOUNDINGS IN BUFKIT ALL SHOWING A VERY SHALLOW MIXED LAYER WITH WIND
ADVISORY CRITERIA WINDS POSSIBLE. AS THE SYSTEM PUSHES TO THE SOUTH
AND EAST OF THE AREA...ALSO GETTING SOME CAA/SUBSIDENCE. INTO THIS
EVENING WINDS STRONGEST ALOFT/GRADIENT TIGHTEST ACROSS
CENTRAL/SOUTHERN CWA. NOT THE BEST TIMING TO GET WIND ADVISORY
CRITERIA...BUT WITH THE CLOUDS/PRECIPITATION EXPECTED SHOULD KEEP
THE ATMOSPHERE FROM DECOUPLING AND EXPECT THE STRONGER WINDS/GUSTS
TO CONTINUE ACROSS THE AREA. THEREFORE WILL ALSO ISSUE A WIND
ADVISORY ACROSS THE NORTHERN CWA FOR LATE THIS MORNING INTO EARLY
EVENING...AND FOR THIS AFTERNOON INTO TONIGHT FOR THE SOUTHERN CWA.
SYSTEM TO CONTINUE TO WORK ITS WAY EASTWARD TONIGHT...WITH
RAIN/CLOUDS DECREASING FROM NORTHWEST TO SOUTHEAST ACROSS THE CWA.
MAY HAVE AN ISOLATED SHOWER LINGERING INTO THURSDAY MORNING ACROSS
THE FAR SOUTHEAST...OTHERWISE HIGH PRESSURE BUILDS INTO THE AREA FOR
THURSDAY INTO THURSDAY NIGHT WITH MAINLY DRY CONDITIONS. MUCH COOLER
AIR MOVES IN BEHIND THIS SYSTEM WITH H85 TEMPS DROPPING INTO THE
SINGLE DIGITS ABOVE FREEZING...WITH HIGHS ONLY EXPECTED IN THE 60S
FOR MUCH OF THE AREA THURSDAY INTO FRIDAY. ANOTHER UPPER LEVEL
TROUGH MOVES OUT OF THE ROCKIES INTO THE NORTHERN PLAINS SENDING A
WARM FRONT ACROSS THE AREA FRIDAY INTO FRIDAY NIGHT WITH THE NEXT
CHANCE FOR PRECIPITATION. THIS SYSTEM SLIDES OFF TO THE NORTH AND
EAST...AND ANOTHER UPPER LEVEL TROUGH DIGS INTO THE INTERMOUNTAIN
WEST FOR THE WEEKEND SETTING UP SOUTHWEST FLOW ALOFT...AND NEAR
STATIONARY BOUNDARY ASSOCIATED WITH LEE SIDE LOW PRESSURE SETTING UP
ACROSS THE NORTHERN CWA. ENERGY EJECTING OUT OF THE WESTERN US
TROUGH COULD SET THE STAGE FOR SOME MAINLY OVERNIGHT CONVECTION
SATURDAY NIGHT AND SUNDAY NIGHT. OTHERWISE A WARMING TREND EXPECTED
INTO THE WEEKEND WITH H85 TEMPS RETURNING INTO THE TEENS CELSIUS
WITH NEAR AVERAGE OR ABOVE AVERAGE MAX TEMPS BY LATE INTO WEEKEND
INTO MEMORIAL DAY.

&&

.HYDROLOGY...
A POWERFUL UPPER LEVEL WAVE OVER CENTRAL KANSAS WITH A SURFACE WARM
FRONT DRAPED ACROSS THE IA/MO BORDER WILL SLIDE EAST TODAY. A ROUND
OF THUNDERSTORMS MOVED THROUGH THE AREA OVERNIGHT PRODUCING SOME
HEAVY RAINFALL WITH 1HR FLASH FLOOD GUIDANCE REMAINING AROUND AN
INCH OR LESS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN IOWA.
WITH ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED LATER TODAY...AND
THE THREAT FOR HEAVY RAINFALL CONTINUING INTO THIS EVENING...MOIST
SOIL CONDITIONS...AND LIMITED VEGETATION IN AGRICULTURAL LANDS...THE
POTENTIAL EXISTS FOR FLASH FLOODING THIS AFTERNOON INTO THIS EVENING
ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST IOWA.

&&

.AVIATION...25/06Z
TSRA WILL SPREAD NNEWD ACRS THE TAF SITES OVER THE NEXT SEVERAL HOUR
WITH CONDS GRADUALLY DTRTG TO MVFR AT ALL TAF SITES.  UPR LOW OVR KS
WILL ADVANCE EWD WITH AN ELY FLOW HOLDING THROUGH THE DAY WED.  TSRA
THREAT WILL DECREASE WED...BUT CIGS WILL REMAIN AOB 020 THRU THE DAY
WITH MVFR VSBY BCMG VFR VSBY BY EVE.  CIGS WILL IMPROVE TO ABV 020
WED EVE...BUT REMAIN MVFR THRU THE NGT WITH SHWRS BCMB SCT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
APPANOOSE-DAVIS-DECATUR-LUCAS-MONROE-WAPELLO-WAYNE.

WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR
CERRO GORDO-EMMET-FRANKLIN-HANCOCK-HUMBOLDT-KOSSUTH-PALO
ALTO-POCAHONTAS-WINNEBAGO-WORTH-WRIGHT.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT THURSDAY FOR
BLACK
HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CRAWFORD-GREENE-GRUNDY-HAMIL
TON-HARDIN-MARSHALL-SAC-STORY-TAMA-WEBSTER.

WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM CDT THURSDAY FOR
ADAIR-ADAMS-APPANOOSE-AUDUBON-CASS-CLARKE-DALLAS-DAVIS-DECATUR-
GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE-POLK-
POWESHIEK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

DISCUSSION...MJB
AVIATION...MS MAY 11
HYDROLOGY...MJB
Hazardous weather outlook, May 25, 5:51 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
551 AM CDT WED MAY 25 2011

IAZ084>086-094>097-261015-
LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
551 AM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS MORNING...WITH INCREASING
CHANCES FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE
IS A SLIGHT RISK FOR SEVERE WEATHER WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY SEVERE THREATS. HEAVY RAIN IS ALSO POSSIBLE WITH
THE STORMS.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THOUGH LATE
TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A WIND ADVISORY IS IN EFFECT FOR THE AREA FOR THIS EVENING INTO
LATE TONIGHT FOR STRONG AND GUSTY NORTHEAST TO NORTH WINDS. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST FOR FRIDAY THROUGH THE
HOLIDAY WEEKEND. AT THIS TIME THE SEVERE THREAT APPEARS MARGINAL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

IAZ006-007-015>017-023-025>028-033>039-044>050-057>062-070>075-
081>083-092-093-261015-
WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-WRIGHT-
FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-
551 AM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT ACROSS THE AREA FOR STRONG AND GUSTY
NORTHEAST TO NORTH WINDS. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY
INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST FRIDAY AND CONTINUE
THROUGH THE HOLIDAY WEEKEND. AT THIS TIME THE THREAT OF SEVERE
IS MARGINAL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

IAZ004-005-024-261015-
EMMET-KOSSUTH-HUMBOLDT-
551 AM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT ACROSS THE AREA FOR STRONG AND GUSTY
NORTHEAST TO NORTH WINDS. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE EAST AND WEST FORKS
OF THE DES MOINES RIVER. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST FRIDAY AND CONTINUE
THROUGH THE HOLIDAY WEEKEND. AT THIS TIME THE SEVERE THREAT IS
MARGINAL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

MJB

In the hours before

Special weather statement, May 25, 1:57 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
157 AM CDT WED MAY 25 2011

IAZ059-060-250800-
DALLAS-POLK-
157 AM CDT WED MAY 25 2011

...SPECIAL WEATHER STATEMENT...

AT 154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS LIFTING NORTH INTO SOUTHERN POLK AND
DALLAS COUNTIES.  THESE STORMS WILL PRODUCE HEAVY RAINFALL OF 1/2 TO
GREATER THAN 1 INCH IN UNDER AN HOUR. THIS WILL CAUSE PONDING OF
WATER ON ROADS AND LOW LYING AREAS.

HEAVY RAINFALL IS LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SAYLORVILLE LAKE...   ANKENY AIRPORT...     SAYLORVILLE...
  POLK CITY...          JOHNSTON...           BONDURANT...
  ANKENY...

BE PREPARED FOR WATER ON ROADS.  IT IS ESPECIALLY DANGEROUS AT NIGHT
WHEN IT IS DIFFICULT TO SEE THE PONDED WATER OR DETERMINE HOW DEEP
IT IS.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:45 PM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Cass, Clarke, Davis and 11 more24 hr
May 25, 12:38 AM CDTFlash Flood WarningDMXClarke, Union6 hr
May 25, 1:05 AM CDTRiver Flood WarningDMXDecatur57 hr
May 25, 4:22 AM CDTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more17 hr
May 25, 6:22 AM CDTRiver Flood WarningDMXMadison, Warren22 hr
May 25, 6:22 AM CDTRiver Flood WarningDMXWarren9 hr
May 25, 6:53 AM CDTRiver Flood WarningDMXAppanoose, Wayne30 hr
May 25, 7:25 AM CDTRiver Flood WarningDMXLucas, Wayne24 hr
May 25, 7:58 AM CDTRiver Flood WarningDMXWapello23 hr
May 25, 3:04 PM CDTRiver Flood WarningDMXBoone, Hamilton, Webster7 days
May 25, 3:18 PM CDTRiver Flood WarningDMXMahaska, Marion18 hr
May 25, 3:53 PM CDTFlash Flood WarningDMXDecatur, Lucas, Wayne3 hr
May 25, 4:34 PM CDTFlash Flood WarningDMXAppanoose, Davis, Wapello4 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.